English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Extremals for the Sobolev inequality on the seven-dimensional quaternionic Heisenberg group and the quaternionic contact Yamabe problem

MPS-Authors
/persons/resource/persons235485

Ivanov,  Stefan
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236390

Vassilev,  Dimiter
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

ivanov_extremals_2010.pdf
(Any fulltext), 275KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Ivanov, S., Minchev, I., & Vassilev, D. (2010). Extremals for the Sobolev inequality on the seven-dimensional quaternionic Heisenberg group and the quaternionic contact Yamabe problem. Journal of the European Mathematical Society, 12(4), 1041-1067. doi:10.4171/JEMS/222.


Cite as: http://hdl.handle.net/21.11116/0000-0004-23F7-E
Abstract
There is no abstract available